Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Less sleep, strong suicidal feelings - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   it's like there's a demon in my head planting terrible thoughts. it never stops.                                                            
User :   it's like there's a demon in my head planting terrible thoughts. it never stops.
Doctor :   Hi
Doctor :   I am Dr. Mazumdar
User :   hello doctor
Doctor :   What kind of thoughts do you get?
User :   doom and gloom and that i should kill myself
Doctor :   What is your age, gender and marital status?
User :   40, male, single
User :   i've had hospital treatment - medication and ECT
Doctor :   Ok
User :   i'm currently taking lofepramine, buspirone, quetiapine, promazine and zolpidem
Doctor :   When were you discharged
User :   about a week ago
Doctor :   Were you ok when you were discharged with no thoughts
User :   no - the doctor said i'm better off in the community and that i need to fight the thoughts - i've seen a psychologist and she says there will be a wait for treatment
User :   i've had some CBT and it just seems to have opened a pandora's box
Doctor :   All of them are right
Doctor :   including you
User :   it's getting harder and harder to fight - i'm not getting much sleep - i'm so tired
Doctor :   These thoughts are more when you are discharged after a hospital stay that too increase after sometime
Doctor :   Take Zolpidem and sleep
User :   i only get about 3-4 hours sleep with the zolpidem
Doctor :   Actually you need a change in the activity and the location after the hospital stay to feel refreshed
Doctor :   Why do not you take help from family and friends and plan on a holiday
User :   can i get hold of pentobarbital?
Doctor :   You were not prescribed Pentobarbitol at all
Doctor :   The margin of safety of pentobarbital is less
Doctor :   Hence it is not good to take it without your Doctor's advice with you on these list of medicaitons
User :   the suicidal feelings are very strong and very frightening
Doctor :   Then it is an emergency and you need to see an ER
Doctor :   Take help from someone
User :   ok
Doctor :   I am sure the ER people shall help you in getting some sleep
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor